# SDR AN0R201808259007

- Difficulty date: September 9, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 29001541
- Condition: Debonded
- Location: Nacelle
- Component: C-Duct, Rohr, V2500
- Component part number: 2900153515
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DISBAND EXIST COMMON TO C-DUCT BONDED ASSY FWD AND AFT PERF SKINS AND FWD AND AFT IB BIFURCATION OUTER SKINS.
